Search our Database of Scientific Publications and Authors

I’m looking for a

    Details and Download Full Text PDF:
    Neuroleptic malignant syndrome associated with only one dose of metoclopramide in an older adult.

    Geriatr Gerontol Int 2017 Aug;17(8):1232-1233
    Center for Aging Brain and Dementia, Department of Geriatric Medicine, Faculty of Medicine, Dokuz Eylul University, Izmir, Turkey.
    PDF Download - Full Text Link
    ( Please be advised that this article is hosted on an external website not affiliated with PubFacts.com)
    Source Status
    http://dx.doi.org/10.1111/ggi.13044DOI ListingPossible

    Similar Publications

    Neuroleptic malignant syndrome induced by metoclopramide.
    Biomed Pharmacother 1991 ;45(10):461-2
    Clinique de Neurologie, CHU Timone, Marseille, France.
    Neuroleptic malignant syndrome (NMS) associated with metoclopramide is rare. NMS probably results from neuroleptic-induced dopamine receptor blockade. We describe a case and have found only seven reports of metoclopramide-induced NMS in the literature. Read More
    Metoclopramide-induced neuroleptic malignant syndrome.
    Arch Intern Med 1987 Aug;147(8):1495-7
    The neuroleptic malignant syndrome (NMS), an unusual idiosyncratic reaction to neuroleptic medications, may be fatal if unrecognized. Symptoms of NMS include rigidity, hyperpyrexia, altered consciousness, and autonomic instability. This syndrome is generally associated with neuroleptic medications used to treat psychotic and major depressive illnesses. Read More
    [Malignant neuroleptic syndrome under metoclopramide and neuroleptics in anuria].
    Schweiz Med Wochenschr 1993 Jul;123(26):1359-62
    Medizinische Klinik, Universität Bern, Inselspital Bern.
    A patient with myeloma nephropathy and acute, probably diclofenac-induced renal failure developed a neuroleptic malignant syndrome (NMS) during treatment with metoclopramide and neuroleptics. These drugs were withdrawn, symptomatic treatment of NMS was started and the patient was hemodialyzed because of uremia. During hemodialysis, the patient's condition improved dramatically and NMS did not recur during her further stay in the hospital. Read More
    Neuroleptic malignant syndrome associated with metoclopramide in a burn patient.
    J Burn Care Res 2006 Mar-Apr;27(2):237-41
    Richard M. Fairbanks Burn Unit, Wishard Memorial Hospital, Indiana University, School of Medicine, Indianapolis, Indiana 46202-5124, USA.
    Neuroleptic malignant syndrome (NMS) is an uncommon, potentially fatal syndrome that occurs with the use of neuroleptic medications. In view of the rarity of this syndrome and the overlap with the pathophysiologic manifestations of a burn, the burn surgeon may not readily recognize NMS on presentation. We describe the case of a 27-year-old man with 15% TBSA burns who developed NMS as a result of metoclopramide use. Read More